Keyword : asymptotic stability


Asymptotic Stabilization of Feedback Linearizable Systems via Estimated Diffeomorphism
Ho-Lim CHOI Jong-Tae LIM 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2007/07/01
Vol. E90-A  No. 7 ; pp. 1476-1480
Type of Manuscript:  LETTER
Category: Systems and Control
Keyword: 
nonlinear systemestimated diffeomorphismasymptotic stability
 Summary | Full Text:PDF(149.5KB)

Control of Nonlinear Singularly Perturbed Systems Using Gain Scheduling
Yong-Seob SHIN Jong-Tae LIM 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2002/09/01
Vol. E85-A  No. 9 ; pp. 2175-2179
Type of Manuscript:  LETTER
Category: Systems and Control
Keyword: 
singularly perturbed systemsasymptotic stabilitygain schedulingslow manifold
 Summary | Full Text:PDF(183.5KB)